# SDR GTIA2022091336653

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,149 hours, 6,117 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL THROUGH 10,000 DETECTED BY FA'S IN CABIN AND IN COCKPIT-REF TSM 05-50-00-810-831-A  FOUND SMELL TO BE TYPE 10 MISCELLANIOUS, RAN APU BLEED WITH BOTH PACKS 1&2,  NO SMELL OR DEFECTS NOTED.  A/C OK FOR SERVICE.
